MathSciNet Relay Station
MathSciNet bibliographic data
MR2048428 (2005g:26032) 26E35 (28E05 42A38 68Q99)
Glebsky, L. Yu.; Gordon, E. I. On approximation of locally compact groups by finite algebraic systems. Electron. Res. Announc. Amer. Math. Soc. 10 (2004), 21–28 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement